2017年度11月プログラム

投稿者: | 2017/09/28

ご挨拶

11月30日(木)および12月1日(金)に,オークランド大学(ニュージーランド)
にて,聴覚研究会・Acoustics Research Centre, Faculty of Engineering, University of Auckland
との共催によりEA研究会を開催いたします。

皆様のご参加をお待ちしております。

*懇親会,ラボツアー等の詳細に関しては決定次第こちらに記載いたします。

委員長  島内 末廣 (NTT)
副委員長 水町 光徳 (九工大)
幹事   渡邉 貫治 (秋田県立大),武岡 成人 (静岡理工科大)
幹事補佐 TREVINO Jorge(東北大),伊藤 信貴(NTT)

日時

2017年 11月30日(木) 10:00~17:35
2017年 12月 1日(金) 10:00~17:00

会場

University of Auckland (Conference Centre, City Campus, Building 423 22 Symonds Street, Auckland, New Zealand)

議題

応用/電気音響,聴覚,一般

共催

聴覚研究会(H)
Acoustics Research Centre, Faculty of Engineering, University of Auckland

参加費

無料(申込不要)

プログラム

11月30日(木) 午前 Session1 (10:00~11:40)

1. 10:00 – 10:20
Noise cancellation method for speech signal by using an extension type UKF
○Hisako Orimoto・Akira Ikuta(Pref. Univ. of Hiroshima)

2. 10:20 – 10:40
Modelling the acoustics of a vocal tract
○Timothy Wang・Catherine Watson・Richard Clarke・John Cater(UOA)

3. 10:40 – 11:00
A Comparative Study on Acoustic Characteristics of Orchestral Instruments Using 768 kHz/32 bit Super High Resolution Measurement System
○Yuka Manabe・Tomoaki Magome・Kan Okubo(Tokyo Met. Univ.)

4. 11:00 – 11:20
Fuzzy Bayesian Filter for Sound Environment by Considering Additive Property of Energy Variable and Fuzzy Observation in Decibel Scale
○Akira Ikuta・Hisako Orimoto(Prefectural Univ. Hiroshima)

5. 11:20 – 11:40
Non-Diagonal Regularization Matrix for Affine Projection Algorithm
○Suehiro Shimauchi・Sachiko Kurihara・Noboru Harada(NTT)

— Break ( 10分 ) —

11月30日(木) 午前 Invited Talk1 (11:50~12:30)

6. 11:50 – 12:30
[招待講演]Sound field control for the creation of multizone and focused sound fields — Approaches based on spatial mode control —
○Mark Poletti (Callaghan Innovation)

— Lunch1 ( 85分 ) —

11月30日(木) 午後 Session2 (13:55~15:55)

7. 13:55 – 14:15
Localisation of bird calls in native NZ bush using MUSIC and/or GCC method
○Alex Pepperell・Zachary Halstead・Benjamin Ollivier・Yusuke Hioka (UOA)

8. 14:15 – 14:35
Bird localization using the GCC in the wavelet domain
○Benjamin Ollivier・Alex Pepperell・Zachary Halstead・Yusuke Hioka (UOA)

9. 14:35 – 14:55
Monaural sound localization under conditions of active head rotation
○Tatsuya Hirahara・Daiki Kojima・Daisuke Morikawa (Toyama Prefectural Univ.)

10. 14:55 – 15:15
Direction of arrival estimation using a microphone on a rotating disk
○Robert Drage・Timothy Boag・Yusuke Hioka (UOA)

11. 15:15 – 15:35
Spatial sound morphing by using a miniature head simulator array
○Takashi Miyaura・Reika Uchimi(TCU)・Kaoru Ashihara(AIST)・Shogo Kiryu(TCU)

12. 15:35 – 15:55
Enhancing the binaural synthesis from spherical microphone array recordings by using virtual microphones
○Cesar Salvador・Shuichi Sakamoto・Jorge Trevino・Yoiti Suzuki(Tohoku Univ.)

— Break ( 20分 ) —

11月30日(木) 午後 Invited Talk2 (16:15~16:55)

13. 16:15 – 16:55
[招待講演]Subjective impression of virtual sound space
○Yukio Iwaya(TGU)

11月30日(木) 午後 Invited Talk3 (16:55~17:35)

14. 16:55 – 17:35
[招待講演]Factors affecting medial olivocochlear reflex and their implications for its role as a protection mechanism from noise-induced hearing loss
○Sho Otsuka (Chiba Univ.)

12月1日(金) 午前 Invited Talk4 (10:00~10:40)

15. 10:00 – 10:40
[招待講演]The fight against noise — A personal view —
○David Welch (UOA)

— Break ( 10分 ) —

12月1日(金) 午前 Session3 (10:50~12:10)

16. 10:50 – 11:10
An assessment of basic properties of distant-presented bone-conducted ultrasonic hearing
○Seiji Nakagawa・Riki Ogino・Gaik-Sean Yap・Sho Otsuka (Chiba Univ.)

17. 11:10 – 11:30
Word identification in adverse listening conditions by Japanese learners of English
— Role of predictability —
○Hinako Masuda(Seikei Uni.)

18. 11:30 – 11:50
Study on the relationship between modulation spectral features and the perception of nonlinguistic information with noise-vocoded speech
○Zhi Zhu・Ryota Miyauchi (JAIST)・Yukiko Araki (Kanazawa Univ.)・Masashi Unoki (JAIST)

19. 11:50 – 12:10
Study on speech privacy protection by controlling speech transmission index in simulated room
○Masashi Unoki・Yuta Kashihara・Maori Kobayashi・Masato Akagi (JAIST)

— Lunch2 ( 60分 ) —

— Lab Tour ( 30分 ) —

12月1日(金) 午後 Invited Talk5 (13:40~14:20)

20. 13:40 – 14:20
[招待講演]Toward Affective Speech-to-Speech Translation
○Masato Akagi (JAIST)

12月1日(金) 午後 Invited Talk6 (14:20~15:00)

21. 14:20 – 15:00
[招待講演]Blind Audio Source Separation based on Independent Component Analysis
○Shoji Makino(Univ. of Tsukuba)

— Break ( 20分 ) —

12月1日(金) 午後 Session4 (15:20~17:00)

22. 15:20 – 15:40
Range Control of Maximum Demodulation Distance in Parametric Loudspeaker Using Flexible Acoustic-lens
○Kirara Ariyoshi・Takahiro Fukumori・Masato Nakayama・Takanobu Nishiura(Ritsumeikan Univ.)

23. 15:40 – 16:00
Generating method of binaural signals at semi- arbitrary listening positions from a linear microphone array
○Asuka Yamazato・Yoichi Haneda(UEC)

24. 16:00 – 16:20
HRTF Personalization Based on Pinna Shape Estimation with Handy Three-dimensional Scanner
○Zhuan Zuo・Takahiro Fukumori・Masato Nakayama・Takanobu Nishiura(Ritsumeikan Univ.)

25. 16:20 – 16:40
An efficient spatial sound rendering method for extended reality applications
○Trevino Jorge・Sakamoto Shuichi・Suzuki Yoiti(Tohoku Univ.)

26. 16:40 – 17:00
A Matrix Driving Method for Multi-channel Loud Speaker using Multiplication-output and Delta-sigma Modulator with Multiple-input
○Shigeto Takeoka(SIST)

一般講演:発表 15 分 + 質疑応答 5 分
招待講演:発表 35 分 + 質疑応答 5 分